MathSciNet Relay Station
MathSciNet bibliographic data
MR1346414 (96k:33001) 33B20
Chaudhry, M. Aslam; Zubair, S. M. On the decomposition of generalized incomplete gamma functions with applications of Fourier transforms. J. Comput. Appl. Math. 59 (1995), no. 3, 253–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement